# SDR AALA2020071439015

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 52,116 hours, 33,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING INSPECTION TASK CARD 26T50057066 MAINTENANCE FOUND THE LEFT WING TRAILING EDGE INBOARD FLAP TRUNNION WORN BEYOND LIMITS.  REPLACED FLAP ASSEMBLY PER TASK CARD 26L00027003.
